# SDR SWIA972262

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 17,601 hours, 23,981 cycles
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Right Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT DUCT LEAK LIGHT ILLUMINATED PRIOR TO TAKEOFF.  CLOSED RIGHT BLEED VALVE AND LIGHT REMAINED ILLUMINATED FOR MORE THAN 3 MINUTES.  SHUT DOWN RIGHT ENGINE.  LIGHT REMAINED ILLUMINATED FOR FOUR MINUTES, UNTIL POWER DOWN.  ABORTED TAKEOFF.  RAN RIGHT ENGINE AND APU BLEEDS AND INSPECTED BLEED AIR DUCT FROM ENGINE NACELLE TO CROSSBLEED VALVE.  NO LEAKS NOTED.  INSPECTED DUCT LEAK SENSORS ALONG SAME AREA.  NO DISCREPANCIES FOUND.  OPS CHECK GOOD.
